Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 214, NWS Kansas City, MO

September 9, 2014Andrew County, Holt County, Nodaway County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Sep 9, 2014, 7:47 PM CDT for Andrew County, Holt County, Nodaway County, Missouri. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 9, 2014, 7:47 PM CDT (00:47 UTC)
Expired
Sep 9, 2014, 8:30 PM CDT
In force
43 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
2.5 in
Wind
75.0 mph

Counties Andrew County, MO, Holt County, MO, Nodaway County, MO

The radar

The Pleasant Hill radar (KEAX), 157 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 8:20 PM CDTHAIL 1.55 Sw Bolckow, MOQUARTER TO PING PONG SIZED HAIL, HEAVY RAIN, WINDS EST 40 TO 45 MPH.
Sep 9, 8:22 PM CDTHAIL 2.5Rosendale, MOPUBLIC REPORTED TENNIS BALL SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 9, 3:34 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.8 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1708 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1708 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1605 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
385 m²/s²
Significant tornado parameter
1.0
Supercell composite
19.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WUUS53 KEAX 100047
SVREAX
MOC003-087-147-100130-
/O.NEW.KEAX.SV.W.0214.140910T0047Z-140910T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
747 PM CDT TUE SEP 9 2014

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ANDREW COUNTY IN NORTHWEST MISSOURI...
  NORTHERN HOLT COUNTY IN NORTHWEST MISSOURI...
  SOUTHERN NODAWAY COUNTY IN NORTHWEST MISSOURI...

* UNTIL 830 PM CDT

* AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
  OF FILLMORE...AND MOVING EAST AT 35 MPH.

  HAZARD...TENNIS BALL SIZE HAIL AND 75 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  FILLMORE...BARNARD...BOLCKOW...ROSENDALE...GUILFORD AND REA.

THIS WILL IMPACT

 I-29 BETWEEN MILE MARKERS 65 AND 88.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4023 9461 3995 9461 3997 9500 4005 9530
      4015 9536 4024 9510
TIME...MOT...LOC 0047Z 290DEG 29KT 4009 9505

HAIL...2.50IN
WIND...75MPH

$$

HAWBLITZEL
1 follow-up statement
805 
WWUS53 KEAX 100113
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
813 PM CDT TUE SEP 9 2014

MOC087-100124-
/O.CAN.KEAX.SV.W.0214.000000T0000Z-140910T0130Z/
HOLT MO-
813 PM CDT TUE SEP 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HOLT COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3995 9461 3997 9500 4001 9501 4003 9501
      4004 9502 4005 9501 4005 9503 4009 9505
      4009 9504 4016 9505 4019 9461
TIME...MOT...LOC 0114Z 290DEG 29KT 4005 9490

$$

MOC003-147-100130-
/O.CON.KEAX.SV.W.0214.000000T0000Z-140910T0130Z/
NODAWAY MO-ANDREW MO-
813 PM CDT TUE SEP 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
ANDREW AND SOUTHEASTERN NODAWAY COUNTIES UNTIL 830 PM CDT...

AT 812 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FILLMORE...AND
MOVING EAST AT 35 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
         MOBILE HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
BOLCKOW...ROSENDALE...GUILFORD AND REA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3995 9461 3997 9500 4001 9501 4003 9501
      4004 9502 4005 9501 4005 9503 4009 9505
      4009 9504 4016 9505 4019 9461
TIME...MOT...LOC 0114Z 290DEG 29KT 4005 9490

HAIL...1.75IN
WIND...70MPH

$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 6:34 PM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, Sep 9, 6:34 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
634 PM CDT Tue Sep 9 2014

.SHORT TERM...(This Evening through Thursday Night)
Issued at 219 PM CDT TUE SEP 9 2014

The main focus in the near term is the severe potential for this
afternoon and overnight tonight. The various NWP differ with respect
to development and timing and are having a tough time depicting the
current warm air advection induced convection across eastern NE and
IA. For this fcst issuance have stayed the course with the best
chance for surface based storms developing across the northwestern
counties, per VIS satellite and radar trends. The convection should
then spread across the CWA overnight tonight. The Flash Flood Watch
that is in effect beginning 00Z tonight through 12Z tomorrow looks on
track as that area should see training storms producing a large swath
of rainfall of 1-2 inches with locally higher amounts. As for the
hail, wind, and tornado threats, those too have the higher
probabilities across our northern zones this evening as that is where
the best supportive shear and instability exist well into the
overnight hours. The activity should continue well into the night
with straight line winds being the main issue of concern, though QLCS
issues may develop if a line can consolidate over the CWA.

The precip should slowly end from northwest to southeast very late
tonight into tomorrow morning with the passage of a cold front. The
exception should be our far south central and southeast zones where
showers and scattered storms will linger well into the day on
Wednesday.  Once that activity moves off the entire CWA should see
very cool temperatures for Thursday and Thursday night.

.LONG TERM...(Friday through Tuesday)
Issued at 219 PM CDT TUE SEP 9 2014

Strong cold air advection will continue on Friday, holding highs in
the mid 50s to around 60 degrees -- nearly 25 degrees below seasonal
normals. A few light showers are possible as the upper trough moves
over Friday and Friday evening, then surface high pressure will
build in for Saturday and Sunday, keeping temperatures cool and
precipitation chances nil.

Return flow on the back side of the high will allow temperatures to
warm back into the 70s by Monday, while flow gradually flattens to
zonal and allows a few disturbances to float back into the region,
creating lower-end chances for showers and storms for the beginning
of the next work week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday Evening)
Issued at 634 PM CDT TUE SEP 9 2014

Thunderstorms currently over northwest and far northern Missouri will
gradually build southeast during the evening and overnight hours,
eventually reaching KSTJ by 02z and the MCI/MKC terminals around 04z.
Some isolated development is possible out ahead of these storms, but
will not be as widespread. Low level wind shear will be possible
tonight after 06z as winds between 1-2 kft increase to 60 to 70 kts
out of the southwest. By 12z-15z Wednesday morning, a cold front will
sweep through all terminals, clear out any lingering precipitation,
and veer winds around to the northwest at 15 to 20 kts.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...FLASH FLOOD WATCH through Wednesday morning FOR MOZ001>008-
     011>017.

&&

SHORT TERM...Pietrycha
LONG TERM...Laflin
AVIATION...Laflin
Hazardous weather outlook, Sep 9, 7:35 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
735 PM CDT TUE SEP 9 2014

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-110045-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
735 PM CDT TUE SEP 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

 STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO CONTINUE ACROSS
 NORTHERN MISSOURI THIS EVENING...AND WILL BE CAPABLE OF PRODUCING
 LARGE HAIL...DAMAGING WINDS...AND A TORNADO OR TWO. STORMS WILL
 GRADUALLY SPREAD SOUTHWARD LATE THIS EVENING AND TONIGHT...AND WILL
 EVENTUALLY TRANSITION TO MORE OF A STRAIGHT LINE WIND THREAT.

 AREAS OF FLOODING ARE LIKELY ACROSS NORTHERN MISSOURI TONIGHT AS
 MULTIPLE ROUNDS OF STORMS CONTINUE TO CROSS INTO THE AREA. A
 WIDESPREAD 1 TO 3 INCHES OF RAINFALL IS EXPECTED...WITH ISOLATED
 HIGHER AMOUNTS ARE EXPECTED BY EARLY WEDNESDAY MORNING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

 THUNDERSTORMS WILL GRADUALLY EXIT THE AREA BY WEDNESDAY AFTERNOON.
 NO SEVERE WEATHER IS EXPECTED ON WEDNESDAY.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF

In the hours before

Local storm report, Sep 9, 6:53 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
653 PM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     FLASH FLOOD      TARKIO                  40.44N 95.38W
09/09/2014                   ATCHISON           MO   911 CALL CENTER

            MANY STREETS HAVE A FOOT OF WATER OVER THEM IN TARKIO AND
            ON AA HIGHWAY NORTH OF TARKIO.

&&

ADOLPHSON
Local storm report, Sep 9, 7:12 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
712 PM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TORNADO          MAITLAND                40.20N 95.07W
09/09/2014                   HOLT               MO   LAW ENFORCEMENT

            TORNADO REPORTED ON GROUND NEAR MAITLAND

&&

ADOLPHSON
Local storm report, Sep 9, 7:24 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
724 PM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     MAITLAND                40.20N 95.07W
09/09/2014                   HOLT               MO   BROADCAST MEDIA

            TREES AND POWER LINES DOWN

&&

ADOLPHSON
Local storm report, Sep 9, 7:38 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
738 PM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TORNADO          EAGLEVILLE              40.47N 93.99W
09/09/2014                   HARRISON           MO   EMERGENCY MNGR

            POSSIBLE TORNADO...POWER LINES DOWN ON ROAD NEAR
            EAGLEVILLE

&&

ADOLPHSON
Local storm report, Sep 9, 7:41 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
741 PM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     FUNNEL CLOUD     GRAHAM                  40.20N 95.04W
09/09/2014                   NODAWAY            MO   EMERGENCY MNGR

            HIGHWAY PATROL REPORTED SEEING A FUNNEL CLOUD NEAR
            GRAHAM, MO AT HWYS A AND H.

&&

KBRONIS
Local storm report, Sep 9, 7:43 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
743 PM CDT TUE SEP 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TORNADO          EAGLEVILLE              40.47N 93.99W
09/09/2014                   HARRISON           MO   EMERGENCY MNGR

            US HIGHWAY 69 PARTIALLY BLOCKED...POWER POLES DOWN AND
            SNAPPED.

&&

ADOLPHSON

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 7:05 PM CDTTornado WarningEAXAndrew, Holt, Nodaway25 min
Sep 9, 7:15 PM CDTTornado WarningEAXHarrison30 min
Sep 9, 7:29 PM CDTTornado WarningEAXAndrew, Holt, Nodaway31 min
Sep 9, 7:35 PM CDTTornado WarningEAXHarrison, Mercer25 min
Sep 9, 7:44 PM CDTFlash Flood WarningEAXHolt, Nodaway6 hr
Sep 9, 7:46 PM CDTRiver Flood WarningEAXAtchison, Holt59 hr
Sep 9, 7:54 PM CDTRiver Flood WarningEAXAndrew, Holt, Nodaway55 hr
Sep 9, 7:56 PM CDTSevere Thunderstorm WarningEAXHarrison, Mercer49 min
Sep 9, 8:26 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb, Gentry49 min
Sep 9, 9:10 PM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb38 min
Sep 9, 9:14 PM CDTFlash Flood WarningEAXAndrew6 hr
Sep 9, 9:30 PM CDTSevere Thunderstorm WarningEAXAdair, Grundy, Linn, Macon, Sullivan45 min
Sep 9, 10:33 PM CDTAreal Flood AdvisoryEAXDaviess, DeKalb, Gentry, Grundy, Harrison, Linn and 2 more6 hr
Sep 9, 10:36 PM CDTRiver Flood WarningEAXAndrew, Nodaway56 hr
Sep 9, 10:36 PM CDTRiver Flood WarningEAXAndrew, Buchanan67 hr
Sep 9, 10:47 PM CDTFlash Flood WarningEAXGrundy, Linn, Livingston, Sullivan6 hr
Sep 9, 11:39 PM CDTAreal Flood WarningEAXAndrew, Atchison, Holt, Nodaway19 hr
Sep 9, 11:42 PM CDTFlash Flood WarningEAXAdair, Macon5 hr
Sep 10, 12:11 AM CDTFlash Flood WarningEAXDaviess, DeKalb, Gentry, Harrison8 hr
Sep 10, 1:45 AM CDTRiver Flood WarningEAXDaviess, Gentry3 days
Sep 10, 1:45 AM CDTRiver Flood WarningEAXDaviess, Livingston4 days
Sep 10, 1:45 AM CDTRiver Flood WarningEAXLinn, Livingston5 days
Sep 10, 1:45 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston7 days
Sep 10, 1:45 AM CDTRiver Flood WarningEAXCarroll, Chariton9 days
Sep 10, 1:45 AM CDTRiver Flood WarningEAXGrundy, Livingston48 hr
Sep 10, 1:49 AM CDTRiver Flood WarningEAXBuchanan5 days
Sep 10, 2:47 AM CDTRiver Flood WarningEAXAndrew, Buchanan4 days
Sep 10, 4:27 AM CDTFlash Flood WarningEAXAdair, Chariton, Grundy, Linn, Livingston, Macon and 1 more6 hr
Sep 10, 5:01 AM CDTRiver Flood WarningEAXChariton, Macon4 days
Sep 10, 6:34 AM CDTAreal Flood WarningEAXDaviess, DeKalb, Gentry, Harrison, Nodaway, Worth12 hr
Sep 10, 7:11 AM CDTRiver Flood WarningEAXAdair, Macon, Putnam, Schuyler35 hr
Sep 10, 9:12 AM CDTRiver Flood WarningEAXPlatte5 days
Sep 10, 9:12 AM CDTRiver Flood WarningEAXPlatte5 days
Sep 10, 9:31 AM CDTRiver Flood WarningEAXBuchanan, Platte51 hr
Sep 10, 9:31 AM CDTRiver Flood WarningEAXClay, Jackson, Ray71 hr
Sep 10, 9:31 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray4 days
Sep 10, 9:31 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline4 days
Sep 10, 9:31 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline6 days
Sep 10, 9:31 AM CDTRiver Flood WarningEAXChariton, Howard, Saline6 days
Sep 10, 9:31 AM CDTRiver Flood WarningEAXCooper, Howard6 days
Sep 10, 10:32 AM CDTAreal Flood WarningEAXAdair, Carroll, Chariton, Grundy, Linn, Livingston and 4 more8 hr
Sep 10, 5:40 PM CDTAreal Flood WarningEAXAdair, Andrew, Atchison, Caldwell, Chariton, Daviess and 15 more24 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.